Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have blood dripping during bowel movement. Am Meth user. What could it be?

Hello im a 26 year old Meth user female approximately 118lbs and ive been extremely stressed out lately. I dont drink water regularly but im not constipated,no pain no itching,and i dont do anal sex. Everytime for the last 3 days ive had alot of blood dripping from my bottom when i go #2. And when i wipe its so much i had thought i started my period. I am tired but it maybe because im staying awake for 3-4 days at a time. Can u tell me what this could be?
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Most likely hemorrhoids are causing your symptom. Especially if it is fresh, bright red blood.
Hemorrhoids are nothing more than enlarged veins in the anus area. It can appear due to constipation, sitting too much, pregnancy. Every time you wipe your anus or passing the stool, hemorrhoids get wounded what results with bleeding.
The only permanent cure for hemorrhoids is surgery. There is a treatment which can help with symptoms (but it wont cure hemorrhoids). To do that you should:
- increase fiber rich products and mineral water intake
- wash your anus after every stool
- have sitz baths with Quercus Cortex (Oak Bark) twice a day
- use OTC hemorrhoids suppositories

You should also consult general surgeon.

Hope this will help.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor